MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX PRO TRIFOCAL IOL W/AUTONOME DELIVERY SYSTEM; INTRAOCULAR LENS

ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX PRO TRIFOCAL IOL W/AUTONOME DELIVERY SYSTEM; INTRAOCULAR LENS
Model Number PXYAT0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Disturbances (2140)
Date of Event 12/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non-health care professional reported that following an intraocular lens (iol) implantation procedure, the patient experienced glare and halos.The clinical reason was mentioned as mechanical complication of iol.The lens was explanted and exchanged for a non-company lens in the secondary implant procedure and there was no further impact to the patient.Additional information was received and stated that glare and halos were made worse by pupilloplasty.In the surgeon¿s opinion, the product contributed to or caused the event.The surgeon¿s prognosis patient condition was good.

Brand Name
CLAREON PANOPTIX PRO TRIFOCAL IOL W/AUTONOME DELIVERY SYSTEM
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key25745288
Report Number9612169-2026-01538
Device Sequence Number13283580
Product Code HQL
UDI-Device Identifier00380658493363
UDI-Public(01)00380658493363(17)300210(11)250212(10)25993215
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPXYAT0
Device Catalogue NumberPXYAT0.240
Device Lot Number25993215
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/16/2026
Initial Report FDA Received Date07/08/2026
Date Device Manufactured02/12/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLAREON MONARCH IV IOL, INJECTOR.; MONARCH III IOL, CARTRIDGE D.; PROVISC OVD.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale